# SDR DALA2016120609636

- Difficulty date: December 5, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 69,532 hours, 51,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1510 CANTED FRAME CRACKED APPROXIMATE LOCATION LONGERON 28R AT TAIL CONE ALIGNMENT PIN.  REMOVED AND REPLACED CANTED FRAME AND INSTALLED NEW CANTED FRAME IAW DRAWING 9911843.
